# SDR DALA2025063004870

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,385 hours, 30,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 FOUND CRACKS AT HOLES #2 #3 AND #4 OF CROSS BEAM JUNCTION AREA, FR16LH. CORRECTIVE ACTION: COMPLIED WITH ER/A 627149-14AD. (1051478).
